# SDR SIMA2012058003

- Difficulty date: February 24, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N818AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145561
- Aircraft time: 23,710 hours, 21,395 cycles
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Part number: 14531661401
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3348 THE CAPTAIN'S YOKE WAS SMOKING FROM NUT PLATE BEHIND STEERING DISCONNECT SWITCH.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE CAPTAIN'S CONTROL YOKE IAW EMB AMM 27-11-08-020-001-A00 STEP J1 AND 27-11-08-420-001-A00 STEPS I1, I13, I14, AND I15.  OPERATIONAL CHECKED GOOD IAW EMB AMM 27-11-08-842-001-A00 STEPS J3-J14.  THE AIRCRAFT WAS RETURNED TO SERVICE.
